# SDR UPS203025

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Condition: Delamination
- Location: Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION AT THE TRAILING EDGE OF THE RIGHT WING OUTBOARD AFT FLAP.  MAINTENANCE REMOVED THE DAMAGED PORTION OF THE AFT FLAP AND INSTALLED REPAIR MATERIAL IAW SRM 51-40-6 AND MM 51-20-151.
